Numerical Methods for Partial Differential Equations

Cover image for Vol. 31 Issue 2

Edited By: George F. Pinder

Impact Factor: 1.057

ISI Journal Citation Reports © Ranking: 2013: 72/250 (Mathematics Applied)

Online ISSN: 1098-2426

Associated Title(s): Numerical Linear Algebra with Applications

  • Thumbnail of cover image for Vol. 28 Issue 6

    November 2012

    Volume 28, Issue 6, Page 1729-2040

  • Thumbnail of cover image for Vol. 28 Issue 5

    September 2012

    Volume 28, Issue 5, Page 1417-1728

  • Thumbnail of cover image for Vol. 28 Issue 4

    July 2012

    Volume 28, Issue 4, Page 1105-1416

  • Thumbnail of cover image for Vol. 28 Issue 3

    May 2012

    Volume 28, Issue 3, Page 737-1104

  • Thumbnail of cover image for Vol. 28 Issue 2

    March 2012

    Volume 28, Issue 2, Page 369-736

  • Thumbnail of cover image for Vol. 28 Issue 1

    January 2012

    Volume 28, Issue 1, Page 1-368

SEARCH

SEARCH BY CITATION